Mikhailov, AV and Wang, JP (2011) A new recursion operator for Adler’s equation in the Viallet form. Physics Letters, Section A: General, Atomic and Solid State Physics, 375 (4). 3960 - 3963. ISSN 0375-9601
Abstract
For Adlerʼs equation in the Viallet form and Yamilovʼs discretisation of the Krichever–Novikov equation we present new recursion and Hamiltonian operators. This new recursion operator and the recursion operator found in [A.V. Mikhailov, et al., Theor. Math. Phys. 167 (2011) 421, arXiv:1004.5346] satisfy the spectral curve associated with the equation.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Dec 2013 17:46 |
Last Modified: | 04 Nov 2016 01:55 |
Published Version: | http://dx.doi.org/10.1016/j.physleta.2011.09.018 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.physleta.2011.09.018 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:75294 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online